To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the number of linear s… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On the number of linear spaces on hypersurfaces with a prescribed discriminant

Journal article
Authors Julia Brandes
Published in Mathematische Zeitschrift
Volume 289
Issue 3-4
Pages 803-827
ISSN 0025-5874
Publication year 2018
Published at Department of Mathematical Sciences, Algebra and Geometry
Pages 803-827
Language en
Keywords Forms in many variables, Linear spaces
Subject categories Mathematics


© 2017 The Author(s) For a given form (Formula presented.) we apply the circle method in order to give an asymptotic estimate of the number of m-tuples (Formula presented.) spanning a linear space on the hypersurface (Formula presented.) with the property that (Formula presented.). This allows us in some measure to count rational linear spaces on hypersurfaces whose underlying integer lattice is primitive.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?